Back to all discussions

Plaque psoriasis caused by chemotherapy

As a leukemia patient not eligible for bone marrow transplant, I am on chemotherapy for the rest of my life. This chemo has caused my outbreak of plaque psoriasis. Because of the chemo I cannot take any internal meds. Currently using Triamcinolone 025% which helps only a little. Anyone else with this issue?

  1. Hi , I hope you're doing okay today. I can also post this on our Facebook page in case we get more responses there. Has your doctor been helpful at all with this situation? Sorry to hear that the chemo has triggered your psoriasis. I'm sure that's been really tough on top of dealing with the other chemo side effects Sending you a big virtual hug. Take care, Sarah, Cystic-Fibrosis.com Team Member

    1. This one is really interesting. I have never heard of this so I am very interested.

      or create an account to reply.